# SDR MALA110098

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 9,946 hours, 9,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Misaligned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A GEAR DISAGREE WARNING, RT MAIN GEAR SHOWED RED.  COMPLETED NON-NORMAL CHECKLIST, RETURNED TO DEPARTURE.  RESECURED RT MLG UPLOCK TARGET AND ADJUSTED SENSOR TO TARGET GAP IAW AMM 32-61-05.  PERFORMED GEAR SWINGS WITH PUMP 3A, HYD PRESSURE GOOD 3B HYD PRESSURE GOOD AND BOTH PUMPS 3A AND 3B, HYD PRESSURE GOOD IAW AMM 32-30-00.
